# SDR UIEA2010072700125

- Difficulty date: July 27, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 47,298 hours, 7,155 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1265-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSP OF DATUM ACFT, SEVERAL LIGHT CORROSIONS WERE FOUND ON STIFFENERS AND PANELS UNDER KEEL TORQUE BOX AT STA 1265 TO STA 1480, RBL 9 TO LBL 9 (REF FIG 1).  (THE CORROSION AREAS WERE BLENDED OUT, TRIMMED IAW EGAT EI T2010A53B-1516 AND APPROVED BY MFG SR 1-1637202262 AND FAA 8100-9 DATED 30 JULY, 2010 (FIGURE 2). THE REPAIR WAS CONSIDERED CATEGORY A REPAIR (PERMANENT), SO NO SUPPLEMENTAL INSPECTIONS ARE REQUIRED IAW THIS EO. (LEVEL 1 CORROSION))
